Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On finite groups admitting a special noncoprime action

Author: Gülin Ercan
Journal: Proc. Amer. Math. Soc. 133 (2005), 2543-2547
MSC (2000): Primary 20D10, 20F28
Published electronically: April 8, 2005
MathSciNet review: 2146197
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An important result of Turull (1984) is the following:

Let $GA$ be a finite solvable group, $G \lhd GA$ and $(\vert G\vert, \vert A\vert) = 1$. Then $f (G) \leq f (C_G (A)) + 2 \ell (A)$, where $f$denotes the Fitting height and $\ell$ denotes the composition length.

The purpose of this work is to give a treatment of the minimal configuration in this framework with additional conditions, yet without the coprimeness condition.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20D10, 20F28

Retrieve articles in all journals with MSC (2000): 20D10, 20F28

Additional Information

Gülin Ercan
Affiliation: Department of Mathematics, Middle East Technical University, 06531, Ankara, Turkey

PII: S 0002-9939(05)08011-1
Keywords: Noncoprime action, fitting height
Received by editor(s): May 17, 2004
Published electronically: April 8, 2005
Communicated by: Jonathan I. Hall
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia